Free boundary determination in nonlinear diffusion

Hussein, MS, Lesnic, D and Ivanchov, M (2013) Free boundary determination in nonlinear diffusion. East Asian journal on applied mathematics, 3 (4). 295 - 310. ISSN 2079-7362



  • Hussein, MS
  • Lesnic, D
  • Ivanchov, M
Copyright, Publisher and Additional Information: (c) 2013, Global Science Publications. First published in East Asian Journal on Applied Mathematics in volume 3, 2013 published by Global Science Press. This is an author produced version of a paper published in East Asian Journal on Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Finite difference method; Free boundary problem; Nonlinear diffusion
  • Published: November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Nov 2014 14:40
Last Modified: 15 Jan 2018 18:39
Published Version:
Status: Published
Publisher: Global Science Press
Identification Number:
Related URLs: